MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Veterinary and human toxicology · 1992

Toxic epidermal necrolysis associated with flea dips.

Frank A A, Ross J L, Sawvell B K

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 5-y-old intact female Himalayan cat was dipped with an organophosphate-based compound for flea infestation. The animal subsequently died of organophosphate intoxication. Skin lesions present at necropsy were diagnosed microscopically as toxic epidermal necrolysis. A 5-y-old spayed female Corgi dog was dipped with a d-limonene-based compound for flea infestation. The dog subsequently developed a bullous skin disorder which rapidly progressed to severe coalescing necrotizing dermatitis with large areas of skin sloughing. The dog was treated for a tentative diagnosis of toxic epidermal necrolysis with a short course of corticosteroids and extensive supportive care and recovered completely. Flea dip preparations have the potential to induce severe immune-mediated dermatopathies such as toxic epidermal necrolysis.

Для цитирования: Frank A A, Ross J L, Sawvell B K. Toxic epidermal necrolysis associated with flea dips.. Veterinary and human toxicology. 1992.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.